Volume 52 (2009)


1 (April), 2 (August), 3 (December)

Vidūnas, R.;
Algebraic Transformations of Gauss Hypergeometric Functions
pp. 139--180.
Kawamuko, H.;
On the Garnier System of Half-Integer Type in Two Variables
pp. 181--201.
Matsumoto, K. and Ohara, K.;
Some Transformation Formulas for Lauricella's Hypergeometric Functions $F_D$
pp. 203--212.
Sato, T. and Takahashi, F.;
Asymptotic Uniqueness for a Biharmonic Equation with Nearly Critical Growth on Symmetric Convex Domains
pp. 213--232.
Masmoudi, N. and Nakanishi, K.;
Uniqueness of Solutions for Zakharov Systems
pp. 233--253.
Manfrin, R.;
$L^p$ Solutions of Second Order Differential Equations
pp. 255--279.
Yamaguchi, M.;
Existence and Regularity of Periodic Solutions of Nonlinear Equations of a Suspended String
pp. 281--300.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles